| Catalog Number |
SRM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This report is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3; b5; d6b; h6.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This report is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of capsular contracture was received on october 21, 2025, with lot number 1197364.Based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.